# SDR 99ZZZX513

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859CC
- Make and model: Beech 200BEECH
- Aircraft serial: BB389
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 503801775
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND FUEL PRESURE LIGHT WOULD NOT ILLUMINATE.  FOUND BOOST PUMP DEFECTIVE.  REMOVED AND REPLACED P/N 50-380177-5, S/N 1D69.  OPERATIONS CHECKED OK.
